RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1976, Number 10, Pages 29–31 (Mi ivm6230)  

The conjecture of A. Mąkowski

V. A. Dem'yanenko


Full text: PDF file (187 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1976, 20:10, 22–24

Bibliographic databases:

UDC: 512.0
Received: 02.02.1973

Citation: V. A. Dem'yanenko, “The conjecture of A. Mąkowski”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, no. 10, 29–31; Soviet Math. (Iz. VUZ), 20:10 (1976), 22–24

Citation in format AMSBIB
\Bibitem{Dem76}
\by V.~A.~Dem'yanenko
\paper The conjecture of A.~Mąkowski
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1976
\issue 10
\pages 29--31
\mathnet{http://mi.mathnet.ru/ivm6230}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=491483}
\zmath{https://zbmath.org/?q=an:0343.10009}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1976
\vol 20
\issue 10
\pages 22--24


Linking options:
  • http://mi.mathnet.ru/eng/ivm6230
  • http://mi.mathnet.ru/eng/ivm/y1976/i10/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:93
    Full text:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019